# SDR HEEA072364

- Difficulty date: April 9, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2298Z
- Make and model: Bell 412
- Aircraft serial: 33077
- Aircraft time: 18,082 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5852013
- Part serial: 3420
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO INDICATION, BLANK SCREEN. PERFORMED PRELIMINARY INSPECTION. FOUND UNIT NOT DRAW AMPS. REPLACED Q4204, Q4205 TRANSISTORS ON POWER SUPPLY.  REPAIRED.  ADJUSTED UNIT TO SPECS.  BENCH CHECK GOOD.
